Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On a problem of Bloch and Nevanlinna

Author: Walter Rudin
Journal: Proc. Amer. Math. Soc. 6 (1955), 202-204
MSC: Primary 30.0X
MathSciNet review: 0067992
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Otto Frostman, Sur les produits de Blaschke, Kungl. Fysiografiska Sällskapets i Lund Förhandlingar [Proc. Roy. Physiog. Soc. Lund] 12 (1942), no. 15, 169–182 (French). MR 0012127 (6,262e)
  • [2] Rolf Nevanlinna, Le théorème de Picard-Borel el la théorie des fonctions méromorphes, Paris, 1929.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X

Additional Information

PII: S 0002-9939(1955)0067992-7
Article copyright: © Copyright 1955 American Mathematical Society